Jump to content

HopefulOne

Platinum Member
  • Content Count

    336
  • Joined

  • Last visited

About HopefulOne

  • Rank
    Advanced Member

Profile Information

  • Location
    Virginia

Recent Profile Visitors

2,684 profile views
  1. Can you let me know what start up side effects you have experienced?  I went from 5mgs to 10 mgs after being on 5mgs for 2 weeks and the 5 to 10 upgrade has been torture for the last week.  It's been 12 days now that I have been on the 10 mgs and I have been having mini panic attacks all day long and have this worrying about worrying constantly.  Has anyone else had this happen? I'm really really really trying to hang in there.  I have been on every AD med on low dosages.  I was on prozac for years and years but felt it stopped working and so many people recommended this one so have been trying it.  i was on it about 12 years ago and it totally numbed me but can't understand why this is happening this time around.  I feel so alone and its so hard to function with 2 kids and a full time job.  

  2. I hope you had a fantastic day :)

  3. FatDuke -- The start-up side effects you are experiencing are very standard. They can be unsettling, but they're usually transient. You're doing the right thing by giving your Lex a chance to adjust. The first couple weeks are generally the toughest. Hang in there! Best, HopefulOne
  4. Burgers! Happy birthday, baby!

    God, I wish good things for you!

    Be good to you!

    xoxo, Hopey

  5. Hi Heather I just popped over into this forum to see how you're doing with your adjustment to Effexor... Sounds like you may be off to a decent start! I'm entertained by your description of surrounding strangeness! You're a trip! (Pun fully intended!) For what it's worth, the sensation of noticing brighter and more colorful surroundings on Effexor is nothing to be alarmed by. I had this happen when I started both Celexa and Lexapro. I remember feeling like the sun was suddenly brighter (I found myself squinting more!) and the colors in my surroundings were more vivid. Chances are, if you take a look at your pupils, they may be dilated a tad more than usual, but there's no reason for concern. The sensation of hyper-brightness will normalize and will pass as you continue to adjust... Keep on rockin', Heather! Best to you -- always! Hopey
  6. When I started Lexapro last November, I felt like I had the hardest time stringing 3 words together. I had a great deal of difficulty concentrating and struggled with uncharacteristic forgetfulness as well. As you continue to acclimate to the medication, these issues should pass, scottybear. They're a nuisance, but they're generally transient. Hang in there. Best, HopefulOne
  7. *SNIFF* All up in your grill, man! xoxo!

  8. Week 6! You've come a long way, baby. I do hope that you're feeling more and more improvement with each passing day. No matter how subtle the positive developments -- because they ALL count. I had a noticeable dip in depression with some break through anxiety around weeks 6 and 7 of my adjustment. There seems to be *something* about that week for many of us. Try to keep in mind that AD adjustment isn't always a linear process at the offset. Frustrating? Absolutely. But the ups and downs should continue to moderate and smooth out gradually with time. Keep pressing on, phorts. I had fatigue for several weeks during my adjustment, but mine improved bit by bit. Do you feel your fatigue lessening as time goes by? I increased my dose of Lex from 10 to 20 mg. at week 12 and it was then that I began to finally completely emerge from my fatigue into the clear. I can't be certain if that was due to the increase or if there was any significance to the 12 week mark. Some folks continue to battle fatigue and end up adding Wellbutrin to counteract it. It's a popular, effective combo for many. My sense as a peer on this med? If I were you, I'd probably go ahead and increase to 20 mg. Particularly, if you're still combating anxiety at this point. Then reassess after a couple weeks on 20 mg. If your fatigue is still brutal, I'd recommend talking to your doc/pdoc about where to go from there. Hopefully, increasing your dose a bit will give you the boost you need -- in both your anxiety and fatigue levels. Be well, phorts! Continued Best, HopefulOne
  9. Happy B-day, Isabeau! Best to you! HopefulOne

  10. Wow, Rainey... That's a hugely positive personal message. Your words reflect a sense of encouragement, gratitude and relief so clearly. Glad to hear that you're doing so well. It really is amazing how much difference the right AD can have on your quality of life. I echo your sentiments. Continued best! HopefulOne
  11. You may acclimate to Celexa sooner, Hayley! Everyone's experiences vary -- my most recent build up on Lexapro was a difficult one. Wishing you a speedy (and smoother!) adjustment period... Best, HopefulOne
  12. Welcome to DF, Hayley. I understand what you're describing. Your description of the "awareness" of your heart beating is the clencher... It feels like a pronounced pounding, right? Like your heart will beat right out of your chest? (Or worse, produce a heart attack?) These are palpitations and are a standard side effect of anti-depressants. And yes, they can be alarming! But try to relax. Many people experience an increase in anxiety when starting an AD. Your palpitations may be a function of anxiety -- they often go hand-in-hand. Palps are largely sensation and nothing to be overly frightened of. I had palpitations with both Celexa and Lexapro during my adjustment periods on both. Once I had acclimated to each medication, the awareness of the pounding (and the perceived quickening of my pulse) subsided. I also experienced a slight increase in blood pressure in the beginning. That too has stabilized and I'm back to my "normal" baseline. For me, it took about 12 weeks for the palps to pass. Keep an eye on them and don't hesitate to consult your doc if they become too disconcerting (or if you notice a truly high, uncharacteristic heart rate -- i.e. over 100 beats/min.). Hopefully they'll pass sooner than later! I found Celexa to be a very effective AD for anxiety and depression. Hang in there. Best to you, HopefulOne
  13. phorts Give yourself some BIG credit for weathering the first couple weeks of SEs. The hardest part is over, phorts. I know you're undergoing a lot of personal transition in your life currently and feeling so sick with SEs can only add to the existing heap of stress. But from here out, it just gets better. I had lingering anxiety symptoms for several weeks of my adjustment period, but they progressively faded and disappeared. Each day became more and more manageable for me and should for you too. Personally celebrate the subtle signs of good progress you see every day and draw encouragement from those. They pull you though it. Hang in there. The fogginess and fatigue should dissipate with time too. Give yourself some grace to feel unwell for just a bit longer -- b/c it's only temporary. You deserve the best of you and so do the people who love you. You'll get there. Take care of you, k? Best, HopefulOne
×
×
  • Create New...